跳到主要內容

臺灣博碩士論文加值系統

(35.153.100.128) 您好!臺灣時間:2022/01/22 07:09
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

我願授權國圖
: 
twitterline
研究生:洪春凰
研究生(外文):Chen-Huang Hong
論文名稱:非線性邊界值問題正解之探討
論文名稱(外文):On the positive solutions of nonlinear boundary value problems
指導教授:葉哲志
指導教授(外文):Cheh-Chih Yeh
學位類別:博士
校院名稱:國立中央大學
系所名稱:數學研究所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2002
畢業學年度:90
語文別:中文
論文頁數:73
中文關鍵詞:非線性邊界值問題微分方程三正解三點邊界問題函數微分方程測度鏈存在性與非存在性二階系統
外文關鍵詞:existence and nonexistencesecond order systemsmeasure chainfunctional differential equationthree-points boundary conditiontriple positive solutionsdifferential equationsnonlinear boundary value problems
相關次數:
  • 被引用被引用:0
  • 點閱點閱:129
  • 評分評分:
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
Cover
摘要
誌謝
Contents
Chapter 1. On the positive solutions of nonlinear ordinary differential equations
Section 1.0. Introduction
Section 1.1. Triple positive solutions for boundary value problems
Section 1.2. On positive solutions for three-point boundary value problems
Section 1.3. Multiple positive solutions for functional differential equations
Chapter 2. On the positive solutions of differential equations on a measure chain
Section 2.0. Introduction
Section 2.1. Existence and nonexistence of positive solutions for eigenvalue problems on a measure chain
Section 2.2. Existence of solutions for nonlinear second order systems on a measure chain
Reference


1. R. P. Agarwal and M. Bohner, Basic calculus on tine scales and some of its applications, Results Math., 35 (1999), 3-22.2. R. P. Agarwal, M. Bohner and P. J. Y. Wong, Positive solutions and eigenvalues of conjugate boundary value problems, Proc. Edinburgh Math. Soc., 42 (1999), 349-374.3. R. P. Agarwal, M. Bohner and P. J. Y. Wong, Sturm-Liouville eigenvalue problems on time scales, Applied Mathematics and Computation, 99 (1999), 153-166.4. R. P. Agarwal, M. Bohner and P. J. Y. Wong, Eigenvalues and eigenfunctions of discrete conjugate boundary value problems, Comput. Math. Appl., 38 (1999), 159-183.5. R. P. Agarwal and F. H. Wong, Existence of positive solutions for higher order boundary value problems, Nolinear Stuies, 5 (1998), 15-24.6. R. P. Agarwal, F. H. Wong and W. C. Lian, Existence of positive solutions of nonlinear second order differential systems, Appliciable Analysis, 63 (1996), 375-387.7. R. P. Agarwal, F. H. Wong and W. C. Lian, Positive solutions for nonlinear singular boundary value problem, Appl. Math. Lett., 12 (1999), 115-120.8. F. V. Atkinson, Discrete and Continuous Boundary Problems, Academic Press, New York -London 1964.9. C. Bandle, C. V. Coffman and M. Marcus, Nonlinear elliptic problems in annular domains, J. Differential Equations, 69 (1987), 322-345.10. C. Bandle and M. K. Kwong, Semilinear Elliptic problems in annular domains, J. Appl. Math. Phys., 40 (1989), 245-257.11. M. Bohner and A. Peterson, Dynamic Equations On Time Scales, Birkhauser, Boston, 2001.12. C. J. Chyan and J. Handerson, Eigenvalue problems for nonlinear differential equations on a measure chain, J. Math. Anal. Appl., 245 (2000), 547-559.13. C. J. Chyan and J. Henderson, Positive solutions for singular higher order nonlinear equations, Diff. Eqns. Dyn. Sys., 2 (1994), 153-160.14. K. Deimling, Nonlinear Functional Analysis, Springer, New York, 1985.15. L. H. Erbe, Boundary value problems for ordinary differential equations, Rocky Mountain J. Math., 1 (1970), 709-729.16. L. H. Erbe, S. Hu and H. Wang, Multiple positive solutions of some boundary value problems, J. Math. Anal. Appl., 184 (1994), 640-648.17. L. H. Erbe, S. Hilger, Sturm theory on measure chains, Differential Equations and Dynamical Systems, 1 (1993), 223-246.18. L. H. Erbe and Q. K. Kong, Boundary value problems for singular second-order functional differential equations, Comput. Math. Appl., 53 (1994), 377-388.19. L. Erbe and A. Peterson, Positive solutions for a nonlinear differential equation on a measure chain, Math. Comput. Modelling, 32 (2000), 571-585. 20. L. Erbe and A. Peterson, Eigenvalue conditions and positive solutions, J. Differ. Equations Appl., 6 (2000), 165-191. 21. L. Erbe and A. Peterson, Green's functions and comparison theorems for differential equations on measure chains, Dynamics of Continuous, discrete and Impulsive Systems, 6 (1999), 121-137.22. L. H. Erbe and H. Wang, Existence and nonexistence of positive solutions for elliptic equaions in a annulus, World Sci. Publ. Comp., 3 (1994), 207-217.23. L. H. Erbe and H. Wang, On the existence of positive solutions of ordinary differential equations, Proc. Amer. Math. Soc., 120 (1994), 743-748.24. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Poston 1988.25. C. P. Gupta, Solvability of a three-point nonlinear boundary value problem for a second ordinary differential equation, J. Math. Anal. Appl., 168 (1992), 540-551.26. C. P. Gupta, A note on a second order three-point boundary value problem,J. Math. Anal. Appl., 186 (1994), 277-281.27. J. Henderson and W. N. Hudson, eigenvalue problems for nonlinear functional differential equations, Comm. Appl. Nonli. Anal., 3 (1996), 51-58.28. J. Henderson and H. B. Thompson, Multiple symmetric positive solutions for a second order boundary value problem, Proc. Amer. Math. Soc., 128 (2000), 2373-2379.29. S. Hilger, Analysis on measure chains$-$A unified approach to continuous and discrete calculus, Results Math., 18 (1990), 18-56.30. C. H. Hong, C. F. Lee. F. H. Wong and C. C. Yeh, Existence of positive solution for functional differential equations, Comput. Math. Appl., 40 (2000), 783-792.31. C. H. Hong and C. C Yeh, Postive solutions for eigenvalue problems on a measure chain, to appear in Nonliear Analysis TM&A. 32. G. V. A. Il'in andE. I. Moiseev, Nonlocal boundary value problem of the first kind for a Sturm-Liouville operator in its differential and finie difference aspects, Differential Equations, 23 (1987), 803-810.33. G. V. A. Il'in andE. I. Moiseev, Nonlocal boundary value problem of the second kind for a Sturm-Liouville operator in its differential and finie difference aspects, Differential Equations, 23(8) (1987), 979-987.34. J. Kato, Functional Equations, 1974. (Japanese)35. B. Kaymakcalan, V. Lakshmikantham and S. Sivasundaram, Dynamic Systems on a Measure Chain, Kluwer Academic Boston 1996.36. M. A. Krasnoselskii, Positive solutions of operator equations, Noordhoff, Groningen 1964.37. J. W. Lee and D. O'Regan, Existence results for differential delay equations-I, J. Diff. Eqns., 102 (1993), 342-359.38. J. W. Lee and D. O'Regan, Existence results for differential delay equations-II, Nonlinear Analysis TM&A, 17 (1991), 683-702.39. R. Leggett and L. Williams, Multiple positive fixed points of nonlinear operators on oredred Banach spaces, Indiana University Mathematics Journal, 28 (1979), 673-688.40. W. C. Lian, C. C. Chou, C. T. Liu and F. H. Wong, Existence of solutions of nonlinear BVPs of second order differential equations on measure chains, Math. & Comp. Mod., 34 (2001), 821-837.41. W. C. Lian, F. H. Wong and C. C. Yeh, On the positive solutions of nonlinear second-order differential equations, Proc. Amer. Math. Soc., 124 (1996), 1117-1126.42. R. Ma, Existence theorems for a second-order three-point boundary value problems, J. Math. Anal. Appl., 212 (1997), 430-442.43. R. Ma, Multiplicity of positive solutions for second-order three-point boundary value problems, Comput. Math. Appl., 40 (2000), 193-204.44. S. K. Ntouyas, Y. G. Sficas and P. C. Tsamatos, An existence principle for boundary value problems for second order functional differential equations, Nonlinear Analysis TM&A, 20 (1993), 215-222.45. D. Tanuton and William K. C. Yin, Existence of some functional differential equations, Comm. Appl. Nonli. Anal., 4 (1997), 31-43.46. P. Weng and D. Jiang, Existence of positive solutions for boundary value problem of second-order FDE, Comput. Math. Appl., 37 (1999), 1-9.47. M. R. Zhang and Y. R. Han, On the applications of Leray-Schauder continuation theorem to boundary value problems of semilinear differential equations, Ann. Diff. Eqs., 109 (1997) 189-206.

QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top